# SDR USAA2011041291459

- Difficulty date: March 27, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 42,134 hours, 15,921 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 CHECK - THE AMOUNT OF FORCE REQUIRED TO OPERATE THE INNER CONTROL HANDLE OF PASSENGER CREW DOOR 831 EXCEEDED ESTABLISHED LIMITS.  ADJUSTED THE INNER CONTROL HANDLE OF PASSENGER CREW DOOR 831 IAW A320 AMM 52-11-00-820-002-01.
